Covariant Bimodules and Differential Calculi on Quantum Groups of Type B, C, D
Journal of Lie theory, Tome 2 (1992) no. 2, pp. 115-122
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1992_2_2_a1,
author = {A. Schueler},
title = {Covariant {Bimodules} and {Differential} {Calculi} on {Quantum} {Groups} of {Type} {B,} {C,} {D}},
journal = {Journal of Lie theory},
pages = {115--122},
year = {1992},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1992_2_2_a1/}
}
A. Schueler. Covariant Bimodules and Differential Calculi on Quantum Groups of Type B, C, D. Journal of Lie theory, Tome 2 (1992) no. 2, pp. 115-122. http://geodesic.mathdoc.fr/item/JLT_1992_2_2_a1/